Advil Cold & Sinus Nighttime Relief - 20 Caplets

 For effective relief of the symptoms of cold including: sinus pain; nasal congestion; headache; fever; minor body aches and pain; runny nose; sneezing.

Active Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine
Signup Today